Interferon Therapy Side Effect!
Dec 2, 2006
I'm on HAART since last 4 years with Viral load maintained at undetectable level. However my CD4 was not raising beyond 220 for which my physician has to wait to initiate INterferon Therapy for my Hep.C (Genoptye 1) co-infection. Recently my CD4 went up to 285 and thats when I started the Interferon therapy. I just had 3 injection with regular Ribavirin cap 800mg daily. But the side effects are becoming too much with fever, body pain, nausea, headache and weakness alongside my existing pheripheral Neuropathy due to ART therapy. Is this normal side effects and if so how long will it continue ? Is it ok if I continue to go to work?
Response from Dr. Holodniy
Those are normal side effects of HCV treatment (particularly from the interferon). Some of these symptoms can be treated with ibuprofen like meds. If you can tolerate it, there is no reason why you can't work.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Will Douching Get Rid Of This Brown Vaginal Discharge Causes?
- Does Having Crohn's Disease Affect Hiv Antibody Test Result?
- Has Anyone Got Hiv Through Deep Kissing And Genital Rubbing
- Life Expectancy With Low Cd4 Counts
- Life Span Of Someone With Hiv Without Medication
- Picture Of Acute HIV Infection Rash
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.